Basset Hounds Forum banner

1 - 4 of 4 Posts

·
Registered
Joined
·
2,319 Posts
Discussion Starter #1
My Sami has been rather mopey these last few days- this morning couldn't even interest her in a dog treat though she did eat some food and drink water. The problem is we have had so many changes at home including a sick pound puppy (probably kennel cough though vet won't rule out distemper). Sami did have a small cough a few days ago- but cleared in less than 24 hours (she has had both distemper and bordetella shots). Indy's vet put all our dogs on Clavumox and Temaril-P "just in case" though I'm weaning Sami off the Temaril- P since she does not have a cough anymore. Her blood work was "fine" according to her regular vet who saw her last week- WBC was 5- he said maybe something viral but still pretty normal- Her platelets were also a bit low- but again he said nothing to worry about. My question -Could the meds she is on be making her mopey? This just started since the meds- Augmentin makes me feel kind of off because it's such a strong med- I don't want to be ignoring something I shouldn't but I can't keep rushing them to the vet with each sneeze or eye discharge either- Any thoughts?- Wendy
 

·
Super Moderator
Joined
·
5,042 Posts
I have had problems in the past with certain antibiotics making my dogs nauseous, but it's always a good idea to check with the vet on this.
 
A

·
Guest
Joined
·
0 Posts
YOU COULD ALWAYS JUST CALL THE VET AND ASK IF THAT'S APROBABLE CAUSE, THEN GIVE IT ANOTHER DAY OR SO
 

·
Registered
Joined
·
2,319 Posts
Discussion Starter #4
Temaril- P is a sedative (antihistamine) mixed with prednisone. I looked up the side effects this morning- lethargy, depression, - that sort of thing- I'll watch today as I had already started weaning her off- her last dose was this morning so if it's that she should perk up soon- I'm just at my wits end with all these sick babies!
 
1 - 4 of 4 Posts
Top